MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION NORTHSTAR; OCC SCREW, 4.0MM X 14

SEASPINE ORTHOPEDICS CORPORATION NORTHSTAR; OCC SCREW, 4.0MM X 14
Model Number PC1-714014
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 02/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent spinal surgery consisting of seaspine's northstar system.Seaspine was made aware on (b)(6) 2023 that a pc1714014 occ screw, 4.0mm x 14 fractured in-situ.The fractured screw remained in the patient.The index surgery was on (b)(6) 2023.
 
Additional Manufacturer Narrative
The reported fracture was confirmed via photos provided by the customer however, the cause of the fracture was not identified.No other information regarding the reported event were provided by the customer other than the shank remained in the patient.There was no mention of any remedial actions or any adverse effects experienced by the patient, if any.Possible adverse events bending, disassembly or fracture of implant and components.
 
Event or Problem Description
A patient underwent spinal surgery consisting of seaspine's northstar system.Seaspine was made aware on (b)(6) 2023 that a (b)(4) occ screw, 4.0mm x 14 fractured in-situ.The fractured screw remained in the patient.The index surgery was on (b)(6) 2023.
 
Additional Manufacturer Narrative
Udi # was inadvertently omitted in the intial report.This supplemental provided the udi #.

Brand Name
NORTHSTAR
Common Device Name
OCC SCREW, 4.0MM X 14
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
MDR Report Key16583547
Report Number3012120772-2023-00004
Device Sequence Number1635092
Product Code NKG
UDI-Device Identifier10889981259648
UDI-Public10889981259648
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193615
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC1-714014
Device Catalogue NumberPC1-714014
Device Lot NumberJB44171B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2023
Supplement Date Received by Manufacturer02/24/2023
Initial Report FDA Received Date03/21/2023
Supplement Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown